# SDR HEEA078629

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 1,096 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Condition: Cracked
- Location: T/R Pitch Cntl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS CRACKED AND CORRODED. SCRAPPED PER AEC.
